# SDR SWIA201642690

- Difficulty date: September 16, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 26,231 hours, 16,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FRAME AT BS 311 CORRODED AT UPPER TENSION TIE.   REMOVED AND INSTALLED A NEW DOOR FRAME.   PRESSURE CHECKED GOOD.
